# SDR TSAA9853289

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCH CRACK FOUND AT BS 767, STRINGER 18R.  REPAIRED PER SRM 53-30-3 FIGURE 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
